# SDR YENA20131206241

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 12,806 hours, 7,803 cycles
- Engine: Ge CF3410E6
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 0734
- Condition: Failed
- Location: Nr 1 Fuel
- Part time: 7,287 hours, 4,457 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURN TO DEPARTURE, DUE TO NR 1 ENGINE FUEL LOW PRESSURE MESSAGE ILLUMINATED IN FLIGHT WITH FUEL FEED 1 FAULT ASSOCIATED MESSAGE ADVISORY.  R & R NR 1 ENGINE FUEL LOW PRESSURE SWITCH IAW AMM 73-31-01.  LEAK & OPS CHECKED NORMAL IAW FIM 73-31-00-810-803A.
